1

I am using TBB quite a while, currently in version 7.0 on Ubuntu studio. Just recently I came across a strange behaviour of noscript, that probably might not be intended: When i visit a site and manually allow all scripts, the noscript-icon changes from red to white. If I decide to change identity via Onion button ("New Identity") and visit the same site again, the noscript-icon will change back to red, but in fact, all scripts are allowed. I have tried several sites, it is everywhere the same bevaviour. Do I have wrong settings in noscript? Or is it a bug? Thank you for your answers!

edit: I have updated to 7.0.1, but nothing has changed. With manually allow scripts I mean "Temporarily allow all this page". Ubuntu Studio 16.04.2 LTS. Tor Network Settings: nothing checked Security Settings: High. Browser Settings are unchanged. I don't think, that I have changed any NoScript settings. If so, only on General Tab.
1. As expected
1. As expected
2. Temporarily allow all this page + New Identity + Load Site again
2. Temporarily allow all this page + New Identity + Load Site again

EDIT: I think no one could reproduce this behaviour, and for me it was gone after a fresh reinstall of TBB 7.0.1.
Thank you!

closed as unclear what you're asking by Jens Kubieziel Jun 19 '17 at 10:53

Please clarify your specific problem or add additional details to highlight exactly what you need. As it's currently written, it’s hard to tell exactly what you're asking. See the How to Ask page for help clarifying this question. If this question can be reworded to fit the rules in the help center, please edit the question.

  • This sounds indeed like a bug. I can't reproduce the issue though. Can you update to the just released version 7.0.1 and retry? Since JS is disabled by default, I assume you set the security slider to high. Is this correct? Did you change any other settings? – Peter Gerber Jun 13 '17 at 21:14
  • When you say you "manually allow all scripts" do you mean "All Scripts Globally" or "Temporarily All This Page"? All Scripts Globally will persist through newnym, temporarily will not. – cacahuatl Jun 14 '17 at 3:59